# SDR UIEA2019041503869

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,700 hours, 10,346 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD FUEL PUMP  CAUTION MSG AND R FWD PRESS LIGHT DISPLAYED. DURING DECENT WITH THRUST AT IDLE. MSG CLEARED AFTER APPROX ONE MINUTE. PERFORMED OPERATIONAL CHECK OF THE FUEL BOOST PUMP IAW FIM 28-22-FT 826. OPS CHECK NORMAL AT THIS TIME.
